×

zbMATH — the first resource for mathematics

Uniform approximation on smooth curves. (English) Zbl 0143.30005

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bishop, E., Analyticity in certain Banach algebras.Trans. Amer. Math. Soc., 102 (1962), 507–544. · Zbl 0112.07301
[2] –, Holomorphic completions, analytic continuations and the interpolation of seminorms.Ann. of Math., 78 (1963), 468–500. · Zbl 0131.30901 · doi:10.2307/1970537
[3] Bishop, E. &de Leeuw, K., The representation of linear functionals by measures on sets of extreme points.Ann. Inst. Fourier (Grenoble), 9 (1959), 305–331. · Zbl 0096.08103
[4] Glicksberg, I., Measures orthogonal to algebras and sets of antisymmetry.Trans. Amer. Math. Soc., 105 (1962), 415–435. · Zbl 0111.11801 · doi:10.1090/S0002-9947-1962-0173957-5
[5] Glicksberg, I. &Wermer, J., Measures orthogonal to a Dirichlet algebra.Duke Math. J., 30 (1963), 661–666. · Zbl 0127.32603 · doi:10.1215/S0012-7094-63-03069-2
[6] Gunning, R. & Rossi, H.,Analytic functions of several complex variables. Prentice-Hall, 1965. · Zbl 0141.08601
[7] Helson, H. &Quigley, F., Existence of maximal ideals in algebras of continuous functions.Proc. Amer. Math. Soc., 8 (1957), 115–119. · Zbl 0077.31104 · doi:10.1090/S0002-9939-1957-0084731-6
[8] Hoffman, K.,Banach spaces of analytic functions. Prentice-Hall, 1962. · Zbl 0117.34001
[9] Rossi, H., The local maximum modulus principle.Ann. of Math., 72 (1960), 1–11. · Zbl 0099.32703 · doi:10.2307/1970145
[10] Royden, H., Algebras of bounded analytic functions on Riemann surfaces.Acta Math., 114 (1965), 113–142. · Zbl 0146.30501 · doi:10.1007/BF02391819
[11] Rudin, W., Analyticity and the maximum modulus principle.Duke Math. J., 20 (1953), 449–458. · Zbl 0052.07603 · doi:10.1215/S0012-7094-53-02045-6
[12] Sternberg, S.,Lectures on differential geometry. Prentice-Hall, 1964. · Zbl 0129.13102
[13] Stolzenberg, G., Polynomially and rationally convex sets.Acta Math., 109 (1963), 259–289. · Zbl 0122.08404 · doi:10.1007/BF02391815
[14] Wermer, J., Polynomial approximation on an are inC 3.Ann. of Math., 62 (1955), 269–270. · Zbl 0067.05001 · doi:10.2307/1969680
[15] –, Function rings and Riemann surfaces.Ann. of Math., 67 (1958), 45–71. · Zbl 0081.32902 · doi:10.2307/1969925
[16] – Rings of analytic functions.Ann. of Math., 67 (1958), 497–516. · Zbl 0084.33401 · doi:10.2307/1969870
[17] –, The hull of a curve inC n .Ann. of Math., 68 (1958), 550–561. · Zbl 0084.33402 · doi:10.2307/1970155
[18] Wermer, J. Banach algebras and analytic functions. Academic Press, 1961. · Zbl 0112.07203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.